# SDR REXA2017122401283

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 26,570 hours, 24,292 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, IMMEDIATELY AT GEAR UP, HAD A GEAR DISAGREE INDICATION AND PERFORMED CHECK LIST, DECLARED EMERGENCY, AND LANDED UNEVENTFULLY.  SERVICED NOSE LANDING GEAR STRUT IAW JC 12-710-002. PERFROMED GEAR SWINGS IAW AMM 32-30-00. GEAR SWING SUCCESSFUL,. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
